Vol. 11, No. 7, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1891–2146
Issue 7, 1643–1890
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
On $s$-harmonic functions on cones

Susanna Terracini, Giorgio Tortone and Stefano Vita

Vol. 11 (2018), No. 7, 1653–1691
Abstract

We deal with nonnegative functions satisfying

(Δ)su s = 0 in C, us = 0 in n C,

where s (0,1) and C is a given cone on n with vertex at zero. We consider the case when s approaches 1, wondering whether solutions of the problem do converge to harmonic functions in the same cone or not. Surprisingly, the answer will depend on the opening of the cone through an auxiliary eigenvalue problem on the upper half-sphere. These conic functions are involved in the study of the nodal regions in the case of optimal partitions and other free boundary problems and play a crucial role in the extension of the Alt–Caffarelli–Friedman monotonicity formula to the case of fractional diffusions.

Keywords
fractional Laplacian, conic functions, asymptotic behavior, Martin kernel
Mathematical Subject Classification 2010
Primary: 35R11
Secondary: 35B45, 35B08
Milestones
Received: 18 May 2017
Revised: 18 September 2017
Accepted: 18 February 2018
Published: 20 May 2018
Authors
Susanna Terracini
Dipartimento di Matematica “Giuseppe Peano”
Università di Torino
Torino
Italy
Giorgio Tortone
Dipartimento di Matematica “Giuseppe Peano”
Università di Torino
Torino
Italy
Stefano Vita
Dipartimento di Matematica “Giuseppe Peano”
Università di Torino
Torino
Italy